# SDR 2022FA0000570

- Difficulty date: August 31, 2020
- Submitted: October 6, 2022
- Operation: General aviation
- Aircraft: N427DA
- Make and model: Diamon DA20-C1
- Aircraft serial: C0247
- Engine: Cont IO240B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Sticking
- Location: Nr 3 Cylinder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION, FOUND NO 3 EXHAUST VALVE STICKING. CLEANED GUIDE, CONTINUED IN SERVICE. 94 HOURS TIS LATER, CYL NO 4 EXHAUST VALE IS STICKING, WITH IMPACT MARK ON PISTON, INSTALLED A REPAIRED CYLINDER/SERVICEABLE PISTON. 35.7 HOURS TIS LATER, CYNLINDER NO 2 EXHAUST VALVE IS STICKING. INSTALLED A REPAIRED CYLINDER/SERVICEABLE PISTON. CLEANED NO 1 EXHAUST GUIDE. WE HAVE BEEN USING PHILLIPS XC 20W50 SINCE TAKING OWNERSHIP  OF THIS AIRPLANE IN NOV 2019. PRIOR OPERATOR USED SHELL PRODUCTS. THIS SCHOOL PERATES 5 DA20C1S AND THIS IS THE FIRST INSTANCE OF VALVE STICKING WE HAVE EXPERIECED.
